Translator Disclaimer
2017 Ideals in cross sectional $C^*$-algebras of Fell bundles
Beatriz Abadie, Fernando Abadie
Rocky Mountain J. Math. 47(2): 351-381 (2017). DOI: 10.1216/RMJ-2017-47-2-351

Abstract

With each Fell bundle over a discrete group~$G$ we associate a partial action of $G$ on the spectrum of the unit fiber. We discuss the ideal structure of the corresponding full and reduced cross-sectional $C^*$-algebras in terms of the dynamics of this partial action.

Citation

Download Citation

Beatriz Abadie. Fernando Abadie. "Ideals in cross sectional $C^*$-algebras of Fell bundles." Rocky Mountain J. Math. 47 (2) 351 - 381, 2017. https://doi.org/10.1216/RMJ-2017-47-2-351

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1373.46042
MathSciNet: MR3635363
Digital Object Identifier: 10.1216/RMJ-2017-47-2-351

Subjects:
Primary: 46L05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top